# SDR CWQR20160106001

- Difficulty date: January 6, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605286
- Aircraft time: 11,159 hours
- System (JASC): 2572 · Electronic Shelf Section
- Part: Attach Bracket
- Part number: 925602316
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND THE RT FWD AVIONICS SHELF ATTACHED BRACKET CRACKED.  REPLACED WITH NEW.
